yes it could and it can make you not 'o' and have no period for a long time. the norm is 12-18 mos....but if you went on bc pills after depo it could have caused this time to be longer. bc pills force a with draw bleed every month when you stop taking them. if you are no longer on the pill you could easily go back to seeing your post depo side effects. it is possible to be PG....but more than likely your body is trying to readjust from all the bc and depo. it took me 18 mos off depo to ovulate again....i too took a hormonal bc after depo to regulate my cycles and it didn't work:( infact i ended up having to wait longer. so keep the faith and hopefully it won't take you as long as me to get normal and fertile again.
it also happened to me, I was on the depo shot for 3 cycles thats 9mts. it took me almost a year to recover but i suggest that you talk to your doctor and ask him for advice on ttc after you just had a depo shot. I believe mine told me there were chances of abnormality in the baby if you do concieve because of the depo still being in your system. I know getting pregnant soon is what you probably want but, not at the cost of an unhealthy baby. For the time being you should consider staying fit and eating healthy to promote a healthy preconception body.
Can I ask what problems other had on the jab?
I was on depo for seven years and it robbed me of my sanity. Panic attacks, anxiety, drug addiction, PACs, paranoiha, anger, mood swings. I went to many drs and psychiatrists and got many different diagnosis. all the meds and therapy and money. nothing helped. One day my neighbor, who too tried depo, said that all my problems could be related to hormones. To make a long story short. Got off the depo, got on lexapro and ortho tri-cyclen low and now i am just as happy as i can be. except now im scared that i have become infertile. im not too worried about that right now b/c i dont want kids at age 23 but later that will be an issue. I know its in Gods hands though and im gonna b okay. God Bless
Also forgot to say that on the depo i got bacterial vaginosis(odor of vagina) atleast twice a month. Gross! Now that im off, I dont get it anymore.